Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 51, Issue 1

Issues

On trigonometric approximation of functions in the Lq norm

Ram N. Mohapatra / Bogdan Szal
  • Corresponding author
  • University of Zielona Góra, Faculty of Mathematics, Computer Science and Econometrics, 65-516 Zielona Góra, ul. Szafrana 4a, Poland
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-03-21 | DOI: https://doi.org/10.1515/dema-2018-0004

Abstract

In this paper we obtain a degree of approximation of functions in Lq by operators associated with their Fourier series using integral modulus of continuity. These results generalize many known results and are proved under less stringent conditions on the infinite matrix.

Keywords: class Lip (β; q); trigonometric approximation; Lq norm

MSC 2010: 42A10; 41A25

References

  • [1] Leindler L., On the degree of approximation of continuous functions, Acta Math. Hungar., 2004, 104(1-2), 105-113Google Scholar

  • [2] Quade E. S., Trigonometric approximation in the mean, Duke Math. J., 1937, 3, 529-543Google Scholar

  • [3] Chandra P., Approximation by Nörlund operators, Mat. Vesnik, 1986, 38, 263-269Google Scholar

  • [4] Chandra P., Functions of classes Lp and Lip (α, p) and their Riesz means, Riv. Mat. Univ. Parma, 1986, 12(4), 275-282Google Scholar

  • [5] Chandra P., A note on degree of approximation by Nörlund and Riesz operators, Mat. Vesnik, 1990, 42, 9-10Google Scholar

  • [6] Mohapatra R. N., Russell D. C., Some direct and inverse theorem in approximation of functions, J. Austral. Math. Soc. (Ser. A), 1983, 34, 143-154Google Scholar

  • [7] Sahney B. N., Rao V. V., Error bounds in the approximation of functions, Bull. Austral. Math. Soc., 1972, 6, 11-18Google Scholar

  • [8] Chandra P., Trigonometric approximation of functions in Lp norm, J. Math. Anal. Appl., 2002, 275, 13-26Google Scholar

  • [9] Mittal M. L., Rhoades B. E., Mishra V. N., Singh U., Using infinite matrices to approximate functions of class Lip (α, p) using trigonometric polynomials, J. Math. Anal. Appl., 2007, 326, 667-676Web of ScienceGoogle Scholar

  • [10] Szal B., Trigonometric approximation by Nörlund type means in Lp norm, Comment. Math. Univ. Carolin., 2009, 50(4), 575- 589Google Scholar

About the article

Received: 2017-08-25

Accepted: 2018-02-23

Published Online: 2018-03-21


Citation Information: Demonstratio Mathematica, Volume 51, Issue 1, Pages 17–26, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2018-0004.

Export Citation

© 2018 Bogdan Szal and Ram N. Mohapatra. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in